# SDR CA050225004

- Difficulty date: February 23, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Braero BAE125800A
- Aircraft time: 7,994 hours
- Engine: Garrtt TFE7315R
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 6226190204
- Part serial: 2252
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) AHRS NR 2 FAILED ON TAKEOFF, CAUSING THE AUTOPILOT AND YAW DAMPENER TO FAIL.   AHRS WAS RECENTLY OVERHAULED.  ATTITUDE AND HEADING REFERENCE SYSTEM (AHRS).
